# SDR CALA2025080107211

- Difficulty date: July 22, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,987 hours, 32,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68,  S10 - 16.  INNER CAP GUSSET PLATE JOINT, ALL FASTENER HOLES HAVE REJECTABLE INDICATIONS. ACP INITIAL INSPECTION OF THE GUSSET HOLES IAW PART 2 OF THE LATEST REV OF ECRA 5341-01508.  ACCOMPLISHED REPAIR IAW RCO-L25500.
